Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Uniformly convex spaces


Author: James A. Clarkson
Journal: Trans. Amer. Math. Soc. 40 (1936), 396-414
MSC: Primary 46B20
Remarks: Trans. Amer. Math. Soc. 40, no. 3 (1936), pp. 415-420
MathSciNet review: 1501880
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46B20

Retrieve articles in all journals with MSC: 46B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1936-1501880-4
PII: S 0002-9947(1936)1501880-4
Article copyright: © Copyright 1936 American Mathematical Society